# SDR FDEA201108303586

- Difficulty date: August 30, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651634571
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1090 FRAME SHEAR TIE IS CORRODED ON FWD SIDE BTWN S30 - S29L. CUT OUT DAMAGE IAW SRM 53-10-4 FIG 15.   FABRICATED SHEAR TIE REPAIR PER SRM 53-10-4 FIG 15 AND INSTALLED REPAIR ANGLES IAW SRM 53-10-4 FIG 15.
